Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Extreme weight gain
Jan 7, 2013

Since I have started my meds I have gained a lot of weight I am on, comivior,Rayaz and Isentress and Norivor should I request a change? I have gained 55 pounds in six minutes

Response from Dr. Henry

That is a large weight gain that only in part can be attributable to the HIV regimen (typical weight gain on order of 5-8 pounds). A medical/nutrition/life style assessment is recommended. Your HIV regimen suggests that you may have some degree of drug resistance or some other complicating factor so switching regimens may not be that simple. I would not have a high level of confidence that switching to an alternative effective regimen would result in weight loss-that doesnt happen very often. KH



Previous
Flue shot and viral load
Next
tribuss and mood swings

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement